Arm Allergy Relief is used to treat nasal congestion and sinusitis (inflammation of the sinuses) associated with allergies, hay fever, and the common cold.

ARM Allergy Relief is chlorpheniramine and phenylpropanolamine. Chlorpheniramine is an antihistamine. Phenylpropanolamine is a decongestant. Phenylpropanolamine, an ingredient in this product, has been associated with an increased risk of hemorrhagic stroke (bleeding into the brain or into tissue surrounding the brain) in women. Although the risk of hemorrhagic stroke is low, the U.S. Food and Drug Administration (FDA) recommends that consumers not use any products that contain phenylpropanolamine.

ARM Allergy Relief or Chlorpheniramine and phenylpropanolamine may cause dizziness or drowsiness. Alcohol may increase drowsiness and dizziness while taking chlorpheniramine and phenylpropanolamine. If your symptoms do not improve, or if they worsen, talk to your doctor.

Who should not take A.R.M. Allergy Relief (chlorpheniramine and phenylpropanolamine)?

Before taking ARM Allergy Relief, you have to tell your doctor if you have: kidney disease, liver disease, glaucoma, any type of heart disease or high blood pressure, thyroid disease, emphysema or chronic bronchitis, or difficulty urinating or an enlarged prostate.

Take Arm Allergy Relief as directed. Ask your pharmacist, nurse, or doctor to explain them to you if you don’t understand how to take this A.r.m. Allergy Relief . Take each dose with a full glass of water and swallow them whole. Do not crush, chew, or break the long-acting or sustained-release forms of this medication. Do not take A.r.m. Allergy Relief for longer than 7 days in a row. If your symptoms do not improve, if they get worse, or if you have a fever, talk to your doctor.

Don’t take the A.r.m. Allergy Relief when driving, operating machinery, or performing other hazardous activities, because A.r.m. Allergy Relief may cause dizziness or drowsiness.

Do not take other over-the-counter cough, cold, allergy, diet, or sleep aids while taking chlorpheniramine and phenylpropanolamine without first talking to your doctor or pharmacist. Other medications may also contain chlorpheniramine, phenylpropanolamine, or other similar drugs. You may accidentally take too much of these medicines.

 

Tagged with:

Filed under: Alternative Allergy Treament

Like this post? Subscribe to my RSS feed and get loads more!